Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Rajan Deshpande

Neurologist, Pune

Book Appointment
Call Doctor
Dr. Rajan Deshpande Neurologist, Pune
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Rajan Deshpande
Dr. Rajan Deshpande is an experienced Neurologist in Shivaji Nagar, Pune. He is currently associated with DR Ravindra Kiwalkar Diabetes Care Centre in Shivaji Nagar, Pune. Don’t wait in a queue, book an instant appointment online with Dr. Rajan Deshpande on Lybrate.com.

Lybrate.com has top trusted Neurologists from across India. You will find Neurologists with more than 25 years of experience on Lybrate.com. You can find Neurologists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Rajan Deshpande

DR Ravindra Kiwalkar Diabetes Care Centre

JN Road,Sambaji Park,Shivaji Nagar,Landmark: Near Shubham Hotel, PunePune Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Rajan Deshpande

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

On 4th April 2015 I got an Epilepsy attack in morning around 5 A.M. My wife told me that whole body got folded and after Epilepsy I was feeling vomiting issues. After 5 days I realized that some sound is coming from my mind or Ear I do not know but it is coming continuously. Till then I have contacted many Neuro /ENT .Some one says its Tinnitus and I have started medicine. Epilepsy : Encorate Chrono 500 MG two times (Regularly). For Tinnitus : Bilovas and rejunex cd. Some of my friends have told that you are not taking correct medicine for Epilepsy so you are hearing this sound as an side effect. I am not sure because all 3 Neuro doctors have prescribed me same medicine for Epilepsy. Kindly suggest me that if this can be the case or not. I am really confused and getting depressed / anxiety issues now.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
Epilepsy is a complex disorder of the brain which has various psychiatric components in it. Anxiety and depression are common. Encorate chrono is no doubt a very good medication for epilepsy. But i hope you have investigated yourself in detail for the first attack of epilepsy at your age. Epilepsy due to some reversible and treatable cause should always be sought for complete cure. Sounds from your mind/ ear need evaluation because sounds in tinnitus are peculiar and can hardly be confused with anything else.
1 person found this helpful
Submit FeedbackFeedback

I am 25years old male and I suffer from migraine for last one mnth. Pls give me a suggestion?

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Udupi
Dear Lybrate User, *The ayurvedic herbs ashwagandha and brahmi have traditionally been used to balance the nervous system. They have been shown to reduce reactivity to stressful events and may raise the threshold at which the headaches you experience are triggered *Following a Pitta-pacifying diet and lifestyle may help you reduce the frequency and intensity of migraines.
Submit FeedbackFeedback

What is the symptoms of migraine ?which medicine I have to take for migraine kindly tell me.

MBBS
General Physician, Cuttack
1.unilateral throbbing and pulsating headache, eye pain 2.Nausea and vomiting 3.Increased sensitivity to light and sound 4.Feeling of dizziness/fainting attack Consult physician for further advice and treatment.
Submit FeedbackFeedback

Ilosure 4mg, Feliz-s 20mg, Torvate 300mg, Levipil 500mg, Inderal 40mg, Pacitane 2mg, Nitrosun 10mg, Becozym-c forte Kindly advise me the above mentioned my wife is taking for her Migrane headache prescribed by the doctor. What are the side-effects and how far they cure the ache? These medicines she's consuming for the past 2 years.

MD - Internal Medicine, MBBS
Internal Medicine Specialist, Mumbai
Please send me a detailed history in private chat. These meds are not exactly for migraine. [Automatically added by Lybrate] Click "Consult Dr. Hardik Thakker" below to consult privately with the doctor.
Submit FeedbackFeedback

My wife is of 55 years age feeling severe pain in upper left arm and left leg sometime. She also feels numbness in legs and arms and felt difficulty in standing after toilet in desi commode. She is slim except tummy is more. No diabetic and non hypertension. Feels some time severe headache with vomiting sensation. Please advice.

BHMS
Homeopath, Noida
My wife is of 55 years age feeling severe pain in upper left arm and left leg sometime. She also feels numbness in le...
your headache can be migrain. For that do this 1. Take adequate night sleep 2. Eat at regular intervals. As starvation/gas can trigger migrain 3. Avoid things that can trigger migrain. Common triggers include alcohol, caffeine or poor sleep. Inculcate good sleep practices like having a regular bedtime schedule and avoiding naps, caffeine and TV before bedtime. 4. Don't take stress- Pursue an enjoyable activity or verbalising frustration to reduce stress and improve mental health. 5. Avoid foods that you know triggers your migrain. 6. Hot packs and heating pads can relax tense muscles. Warm showers or baths may have a similar effect 7. Drink water. “Dehydration can be a big cause of headaches,” For pain get X-RAy of cervical spine done For more details you can consult me.
Submit FeedbackFeedback

I'm 37 yr, I ve history of migraine. I used to ve disprin quite often, now my doctor prescribed me Ciplar-LA 40 & 20. From last 6 months I am this, and now I feels like I'm forgetting things, can't remember incidents after some days. Is it a side effect of this medication. What should I do?

Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
Ayurveda, Karnal
There is assured treatment in ayurveda but we need a complete knowledge of your problem so that it can be treated well kindly go for private conversation so that after discussion we can treat it if any panchkarma centre nearby then can ask to doctor there otherwise you can call or contact me. Thanks.
Submit FeedbackFeedback

Warm palm and feet but no fever, Already taken antibiotics for 4 days but no improvement.

International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
Warm palm and feet but no fever, Already taken antibiotics for 4 days but no improvement.
Eup-per tinct 2 tims day Bell 3c 3tims a day for 4 days Chin-s12c as abov fer phos 12c sam abov inform me progres Ask me in private so dat we can discuss in better manner and also u wil improve Also we can change d medicine
Submit FeedbackFeedback

I am 16 years old female I have suffer from epilepsy last 1.6 years I take zenretard 300 mg & propranolol 20 mg but not relif what I can do?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
The cause of your seizures need to be corrected if they are correctible or you need to take the medication for lifelong.
1 person found this helpful
Submit FeedbackFeedback

During recent days 3 times I suffered a epileptic type condition where there were no seizures but some slight muscle stiffness combined with short 2 minutes unconscious period is seen where I can see people around but couldn't respond . One doctor suggested to take eeg and MRI scan to rule out the issue but I took the tests twice nothing negative came out everything was normal even then the doctor suggested levipil 500 mg . Is this right way to take medication ?

MBBS, MD (Medicine), DM (Neurology)
Neurologist, Mumbai
Muscle stiffness associated with short unconsciousness would still be interpreted as a seizure/fit by a consultant in neurology. The mere fact that concerned investigations (mri/eeg) are negative does not exclude the diagnosis of epilepsy. I also feel you must be on medication as advised. Finally please do not question the consultant's opinion as mentioned in the last sentence of your note - is this the right way to take medication.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

92%
(11 ratings)

Dr. Kunal Jadhav

DM - Neurology, MD - General Medicine
Neurologist
Kush Neuro Hub, 
200 at clinic
Book Appointment